Skip to Content

Coumadin - Can this drug cause severe leg & foot cramps?

Question is Closed
Report Favorite

Answers (1)

Anonymous

3 Jun 2013

I get cramping in my feet and legs, but not what I would call severe. I take Coumadin, but in concert with several other meds, and alongside a fairly limited diet, so I really don't know how much might be caused by warfarin/Coumadin. The following link shows side effects.
http://www.drugs.com/sfx/warfarin-side-effects.html
Good luck.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

I get severe leg cramps that cause my toes to curl upward, what causes that and how can I treat it?

I am a cocktail waitress so I'm on my feet all day. My legs and feet are fine during the day but its at night when I am almost asleep that my ...

2 answers 27 Oct 2013

Severe leg cramps during the night... Seroquel or Prozac?

I had been taking 50 mg of Seroquel at night for about 6 months and within the past week Prozac was added. After two days on the Prozac, I started ...

1 answer 23 Nov 2013

Cyclobenzaprine - Has anyone gotten severe leg cramps after taking 10 mg of this med?

I took 10 mg at bedtime last night. Four hours later I was in agony. My left leg was cramped from toes to hip. My right foot and calf were cramping. ...

2 answers 17 Jan 2014

What Rx besides Quinine Sulfate is effective in the tx of severe PM leg cramps?

My HMO and I are having an issue regarding the refilling of an existing Rx for Quinine Sulfate Tablets, 324 mg. tabs. The Rx is for 30 days only and ...

2 answers 10 Feb 2014

My wife has a severe form of MS?

She is now experiencing horrible leg cramps and severe restless leg syndrome. Her neurologist put her on 600 mg of gabapentin and not only does it do ...

4 answers 29 Oct 2015